# SDR QXEA2015070300364

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 7,818 hours, 8,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flasher
- Part number: 82210031955
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS, CABIN ANNUNICATORS WILL NOT ILLUMINATE.  REPLACED FLASHER ASSY IAW AMM 33-24-400-803.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
